# SDR AALA202402268212

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 32,049 hours, 13,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED L1 DOOR FLIGHT ATTENDANT FLASHLIGHT. PER AMM 25-64-00.
